# SDR C2XA02IA056

- Difficulty date: March 8, 2002
- Submitted: March 9, 2002
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120ER
- Aircraft serial: 120199
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD2047
- Part serial: 10875
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH-  MAINTENANCE, WHILE INSPECTING THE ARICRAFT THE MECHANIC NOTED THAT THE LOWER CENTER EMERGENCY LIGHTS FAILED TO ILLUMINATE.  IAH-  MAINTENANCE REMOVED AMD REPLACED THE #2 (TWO) EMERGENCY BATTERY, PERFORMED A OPERATIONAL CHECK OF THE EMERGENCY LIGHTIBG SYSTEM,NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
